# SDR XN0A1260

- Difficulty date: August 25, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 55,946 hours, 35,578 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Out Of Adjust
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORT, COULD NOT PRESSURIZE A/C.  RE-ADJUSTED EE DOOR IAW MM 52-40-11.
